new member

Author Message
Lene
  • Total Posts : 2
  • Reward points : 60
  • Joined: 9/8/2014
new member - Monday, September 08, 2014 6:32 PM
Hi, my name is Lene. I have stage 1a and 2a breast cancer. Both tumors were estrogen (+), one was HER2 (+). I am on Taxol and Herceptin 1x/wk for 12 weeks. I have had 2 treatments so far. I then need to continue Herceptin and do radiation. It has been a very educational summer, one I could have done without. I have had some side effects all ready: numbness in fingers and toes and diarrhea mostly. I have definitely had some muscle weakness and am wondering if anyone out there has had a joint replacement. I have a total hip replacement that is 15 months old and I have had no difficulties with it. all the sudden the other day it dislocated. I am thinking it is due to muscle weakness from the chemo combined with the fact that I stopped exercising because I had so many appointments and 4 surgeries this summer. I am trying to stay positive but it seems like things just keep coming at me.

Tricia Keegan
  • Total Posts : 19215
  • Reward points : 13515
  • Joined: 1/1/2005
  • Location: Ireland
Re:new member - Tuesday, September 09, 2014 3:21 AM
Hi Lene- I also had Taxol/Herceptin and I'm sorry you're having these issue's, the numbness is certainly Neuropathy from the Taxol and you can get meds to help with this if it becomes severe, I can't help with your question but perhaps mention it to your Onc who may prescribe a bone strengthener like Zometa, you can find more info about her2 at www.her2support.org  and good luck with the rest of your treatments.
Tricia Keegan...From Ireland Dx July '05 IDC 3/9 nodes pos..triple positive..a/c x 4..Taxol/herceptin x 12
Herceptin 1yr ..rads x35 oophorectomy Aug '06
Currently taking Arimidex /Zometa 1 x yearly
Carepage- survivortricia